# SDR CALA2009100100580

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,855 hours, 10,972 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102206
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK TUBING FOR WATER SCAVENGE JET PUMP LOCATED INSIDE TANK O/B OF WING RIB 5 HAS MADE RUB MARK IN LOWER WING SKIN (INSIDE TANK) ABOUT 10 INCHES O/B OF RIB 5 AND 2 INCHES FROM REAR SPAR.  ACCESS THROUGH LOWER WING PANEL 632A B, BLENDED OUT SMOOTH DAMAGED ON RT WING LOWER SKIN UPPER SURFACE INSIDE THE WING TANK REF PER EC/RA 5730-02573.
